Journal of Symbolic Logic

Review: Makoto Itoh, On the General Topological Boolean Lattice

Katuzi Ono

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 24, Issue 1 (1959), 73-74.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733511

JSTOR
links.jstor.org

Citation

Ono, Katuzi. Review: Makoto Itoh, On the General Topological Boolean Lattice. J. Symbolic Logic 24 (1959), no. 1, 73--74. https://projecteuclid.org/euclid.jsl/1183733511


Export citation